Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 19, 2015, 4:40 PM PDT for Orange County, California. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 4:40 PM PDT (23:40 UTC)
- Expired
- Jul 19, 2015, 11:08 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 8 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:00 PM PDT | HEAVY RAIN 0.35 | 6 Nne Portola Hills, CA | SILVERADO MOTORWAY GAGE SHOWS 0.35 INCHES OF RAIN IN PAST 15 MINUTES...AND 0.51 INCHES IN PAST 30 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WGUS56 KSGX 192340
FFWSGX
CAC059-200345-
/O.NEW.KSGX.FF.W.0012.150719T2340Z-150720T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
440 PM PDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ORANGE COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 845 PM PDT
* AT 439 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE SILVERADO BURN SCAR AND NORTHEASTERN ORANGE
COUNTY. FLASH FLOODING WILL LIKELY BEGIN SHORTLY. IN
ADDITION...EXCESSIVE RAINFALL WILL LIKELY RESULT IN DEBRIS FLOWS
WITHIN AND DOWNSTREAM OF THE 2014 SILVERADO FIRE BURN SCAR. THE
DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS. SILVERADO CANYON...INCLUDING HOMES AND BUSINESSES IN
AND AROUND SILVERADO CANYON ROAD...WILL LIKELY BE IMPACTED. THIS
IS A DANGEROUS SITUATION FOR SILVERADO CANYON RESIDENTS...AND
IMMEDIATE MEASURES SHOULD BE TAKEN TO PROTECT LIFE AND PROPERTY.
* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
ANAHEIM...IRVINE...ORANGE...FULLERTON...TUSTIN...YORBA LINDA...
PLACENTIA...RANCHO SANTA MARGARITA...FOOTHILL RANCH...TRABUCO
CANYON...SILVERADO...BREA...VILLA PARK...LIMESTONE CANYON REGIONAL
PARK...TUSTIN FOOTHILLS...PORTOLA HILLS AND TRABUCO HIGHLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3395 11781 3389 11771 3377 11759 3376 11756
3365 11757 3375 11779 3395 11792
$$
HARRISON2 follow-up statements
388
WGUS56 KSGX 200342
FFWSGX
CAC059-200645-
/O.EXT.KSGX.FF.W.0012.000000T0000Z-150720T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
842 PM PDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ORANGE COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 1145 PM PDT
* AT 836 PM PDT...DOPPLER RADAR INDICATED ADDITIONAL BATCHES OF
HEAVY SHOWERS OVER THE COASTAL WATERS...LIKELY MOVING INTO THE
WARNED AREA AND CONTINUING THROUGH LATE EVENING. ADDITIONAL FLASH
FLOODING WILL BE LIKELY DUE TO RAINFALL RATES OF UP TO ONE-HALF
INCH PER HOUR. IN ADDITION...EXCESSIVE RAINFALL WILL LIKELY RESULT
IN DEBRIS FLOWS WITHIN AND DOWNSTREAM OF THE 2014 SILVERADO FIRE
BURN SCAR. IMMEDIATE MEASURES SHOULD BE TAKEN TO PROTECT LIFE AND
PROPERTY.
* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
ANAHEIM...IRVINE...ORANGE...FULLERTON...TUSTIN...YORBA LINDA...
PLACENTIA...RANCHO SANTA MARGARITA...FOOTHILL RANCH...TRABUCO
CANYON...SILVERADO...BREA...VILLA PARK...LIMESTONE CANYON REGIONAL
PARK...TUSTIN FOOTHILLS...PORTOLA HILLS AND TRABUCO HIGHLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3395 11781 3389 11771 3377 11759 3376 11756
3365 11757 3375 11779 3395 11792
$$
JMB213
WGUS76 KSGX 200608
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1108 PM PDT SUN JUL 19 2015
CAC059-200614-
/O.CAN.KSGX.FF.W.0012.000000T0000Z-150720T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE CA-
1108 PM PDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN ORANGE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. ADDITIONAL RAIN SHOWER ACTIVITY WILL
LIKELY CONTINUE THROUGH ABOUT 1 AM...HOWEVER IT WILL GENERALLY BE
LIGHT WITH HOURLY RAIN RATES AROUND ONE-TENTH INCH OR LESS. DO NOT
UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3395 11781 3389 11771 3377 11759 3376 11756
3365 11757 3375 11779 3395 11792
$$
JMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:44 PM PDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 19, 2:44 PM PDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
244 PM PDT SUN JUL 19 2015
.QUICK UPDATE...
JUST ISSUED A QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS MOVING INTO THE COASTAL AREAS AND
WIDESPREAD ACTIVITY CONTINUING OVER THE MOUNTAINS. LARGE BATCH OF
LIGHTER SHOWERS ASSOCIATED WITH REMNANT CIRCULATION MOVING NORTH
JUST OFF THE BAJA COAST SHOULD CONTINUE LIGHTER SHOWER ACTIVITY
THROUGH MID-EVENING FOR MUCH OF THE COASTAL...VALLEY...AND MOUNTAIN
AREAS...WITH SCATTERED ACTIVITY OVER THE DESERTS...CONTINUING
THROUGH LATE EVENING OVER THE SAN BERNARDINO MOUNTAINS AND
THE NORTHERN HIGH DESERTS.
&&
.SYNOPSIS...
TROPICAL MOISTURE WILL DECREASE ACROSS SOUTHERN CALIFORNIA AFTER
TODAY AS A LOW PRESSURE TROUGH BECOMES REESTABLISHED ALONG THE
WEST COAST. THERE IS STILL A CHANCE OF SHOWERS OVER THE MOUNTAINS
AND HIGH DESERTS ON MONDAY...THEN DRY AND SEASONALLY COOL WEATHER
WILL PREVAIL THROUGH FRIDAY. A DEEP MARINE LAYER WILL RETURN ON
MONDAY...AND LINGER MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING LOW CLOUDS...AND SLIGHTLY BELOW AVERAGE TEMPERATURES. SOME
WARMING IS POSSIBLE BY NEXT WEEKEND AS THE TROUGH ALONG THE WEST
COAST WEAKENS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RADAR SHOWED NUMEROUS THUNDERSTORMS OVER AND WEST OF THE MTN
CRESTS...AND OVER THE HIGH DESERT THROUGH 1 PM PDT. GENERAL CELL
MOVEMENT WAS TO THE NNW WITH A DRIFT INTO THE COASTAL VALLEYS. HEAVY
CONVECTIVE CELLS WERE SOUTH OF THE BORDER AS WELL. THE ACTIVITY
IS BEING INFLUENCED BY ANOMALOUSLY HIGH PWS NEARING TWO INCHES
THIS EVENING...AND THE REMNANT CYCLONIC CIRCULATION OFF THE BAJA
COAST THAT IS DRIFTING NORTH. THIS IS HELPING TO ADVANCE THE
ACTIVITY WESTWARD. A FLASH FLOOD WATCH COVERS AREAS WEST OF THE MTS
EXCEPT ORANGE COUNTY AND COASTAL SAN DIEGO COUNTY THROUGH 10 PM PDT.
EXPECT AN OVERALL DECREASE IN THE INTENSITY OF THE CONVECTION
AROUND OR SHORTLY AFTER SUNSET...HOWEVER SHOWERS MAY WELL CONTINUE
THROUGH THE NIGHT AHEAD OF THE UPPER-LEVEL TROUGH AXIS SWINGING
NORTH.
SATELLITE IMAGERY FROM EARLY THIS AFTERNOON SHOWED A LARGE PINWHEEL
OF CLOUDS CENTERED ABOUT 320 MILES SW OF SAN DIEGO. HIGH CLOUDS WITH
THIS SHIELD WILL BE ADVANCING NORTHWARD THROUGH THIS EVENING...
LIKELY HIDING LOWER LAYERS OF CLOUDS AS WELL. THIS REMNANT MOISTURE
FROM DOLORES WILL CONTINUE NORTHBOUND AHEAD OF A SHORTWAVE TROUGH
SWINGING NORTH OVER THE AREA TONIGHT. NO ENHANCEMENT HAS BEEN
INDICATED IN THE CLOUD SHIELD TODAY...AND THE LATEST NAM12 AND OTHER
12Z GLOBAL MODELS SUGGESTS IT WILL REMAIN RATHER BENIGN...POSSIBLY
TRIGGERING SOME LIGHT STRATIFORM PRECIP FROM THE DEEP MOIST LAYER
AND WEAK LIFT AHEAD OF THE TROUGH AXIS TONIGHT.
THE LOCAL WRF AND ECMWF MODELS SHOW A DEEP MARINE LAYER DEVELOPING
OVERNIGHT AND SPREADING WELL INLAND. THIS IS LIKELY STILL BE
TROPICAL IN NATURE...SO IT WILL FEEL QUITE HUMID AND UNCOMFORTABLE
OVERNIGHT AS TEMPERATURES REMAIN IN THE THE UPPER 60S AND LOWER 70S.
GRADUALLY...THIS AIRMASS WILL BE REPLACED BY A COOLER MARINE
AIRMASS LATER IN THE WEEK. THE EXTENSIVE CLOUDS AND HIGH HUMIDITY
WILL SMOOTH OUT THE DIURNAL TEMPERATURE CURVE AND LIKELY KEEP
OVERNIGHT MINIMUMS ABOVE AVERAGE...AND DAYTIME HIGHS LOWER FOR
SEVERAL DAYS.
THE 12Z GFS/ECMWF MODELS DEVELOP ANOTHER LONGWAVE TROUGH OVER
WESTERN N.A. THIS WEEK. THE GFS IS DEEPER WITH THE TROUGH LATE IN
THE WEEK...WHILE THE ECMWF IS WEAKER WITH A BROAD SUBTROPICAL RIDGE
EXPANDING ACROSS THE SOUTHWEST. BOTH MODELS SUGGEST DRY CONDITIONS
THROUGH NEXT WEEKEND...HOWEVER BOTH DO SHOW SOME ELEVATED...
SUBTROPICAL MOISTURE ARRIVING.
&&
.AVIATION...
192000Z...BKN-SCT AOA 8000 FT MSL ACROSS THE AREA THROUGH THIS
EVENING. SHRA/TSRA CONTINUING OVER THE MOUNTAINS...PORTIONS OF THE
DESERTS...AND THE INLAND EMPIRE THROUGH EARLY EVENING...ALTHOUGH
SOME SHRA/TSRA MAY MOVE INTO THE SAN DIEGO VALLEYS AND THE COASTAL
AREAS AS WELL. CONFIDENCE IN SHRA/TSRA MAKING IT TO THE COAST IS LOW-
TO-MODERATE. STORM BASES WILL BE NEAR 7000 FT MSL WITH TOPS TO 25000
FT MSL AND CB TOPS 35000-45000 FT MSL. TSRA MAY PRODUCE HEAVY
RAIN...GUSTY DOWNDRAFT WINDS...AND FREQUENT LIGHTNING. STORMS WILL
GRADUALLY TAPER OFF AFTER SUNSET AND END BY MON MORNING. PATCHY LOW
CLOUDS MAY RETURN TO THE COASTAL AND VALLEY AREAS AFTER 20/0300
UTC...BUT CONFIDENCE IN TIMING...COVERAGE...AND CIG HEIGHTS ARE LOW.
&&
.MARINE...
100 PM...SOME SHOWERS AND POSSIBLE THUNDERSTORMS MAY MOVE NORTH OVER
THE COASTAL WATERS THROUGH EARLY MONDAY MORNING ALONG WITH GUSTY
SOUTH-SOUTHEAST WINDS AS THE REMNANT LOW OF POST-TROPICAL CYCLONE
DOLORES MOVES NORTH. CONDITIONS WILL IMPROVE BY LATE MONDAY MORNING.
&&
.BEACHES...
100 PM...AN INCREASING SHORT PERIOD SOUTH SWELL FROM
POST-TROPICAL CYCLONE DOLORES WILL REACH PARTS OF ORANGE COUNTY AND
NORTHERN SAN DIEGO COUNTY TODAY...PEAKING TONIGHT AT 5-6 FT/9 SEC.
SURF OF 3 TO 5 FT...WITH LOCAL SETS TO 6 FT...IS POSSIBLE ALONG
SOUTH FACING BEACHES OF ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY
BEACHES THIS AFTERNOON AND MONDAY. STRONG RIP AND LONGSHORE CURRENTS
ARE EXPECTED AT ALL BEACHES THROUGH MONDAY.
ISOLATED SHOWERS ARE POSSIBLE AGAIN THIS AFTERNOON THROUGH EARLY
EVENING...THOUGH THE POTENTIAL FOR THUNDERSTORMS AT THE BEACHES IS
LOWER THAN YESTERDAY. STILL...THE RISK IS THERE ONCE AGAIN. GUSTY
WINDS AND DANGEROUS CLOUD-TO-GROUND AND CLOUD-TO-WATER LIGHTNING ARE
POSSIBLE SHOULD ANY THUNDERSTORMS DEVELOP.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE INTO THIS EVENING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC...JAD
AVIATION/MARINE/BEACHES...HARRISON
QUICK UPDATE...JMBIn the hours before
Local storm report, Jul 19, 4:16 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
416 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD 2 NW SAN DIEGO COUNTRY 33.03N 116.81W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORT OF ROCKS IN THE ROADWAY, A MUD
SLIDE, AND WATER WASHING FENCES INTO THE
ROADWAY AT VISTA RAMONA RD.
&&
SHARRISOLocal storm report, Jul 19, 4:18 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
418 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM DEBRIS FLOW 3 S PINE VALLEY 32.81N 116.51W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
LARGE ROCKS IN LANES ON OLD HIGHWAY 80 NEAR
SUNRISE HIGHWAY AND I-8.
&&
PGLocal storm report, Jul 19, 4:19 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
419 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM FLASH FLOOD 1 NW RAMONA 33.04N 116.88W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS MASSIVE FLOODING CLOSING DOWN
11TH STREET IN RAMONA.
&&
SHARRISOLocal storm report, Jul 19, 4:22 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
422 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLOOD 1 ENE CHULA VISTA 32.65N 117.06W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS FLOODING AT NORTHBOUND
INTERSTATE 805 BONITA ROAD OFFRAMP. FLOODING
SEVERITY UNKNOWN.
&&
SHARRISOLocal storm report, Jul 19, 4:27 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 WNW LA MESA 32.77N 117.04W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTED MULTIPLE VEHICLES STALLED IN
LANES AT INTERSTATE 8 FLETCHER PARKWAY OFF
RAMP. WHOLE OFF RAMP IS FLOODED. FLOODED
PARTIES HAD TO BE TRANSPORTED.
&&
SHARRISOLocal storm report, Jul 19, 4:31 PM PDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
431 PM PDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM FLOOD 1 WNW LA MESA 32.77N 117.03W
07/19/2015 SAN DIEGO CA LAW ENFORCEMENT
MULTIPLE VEHICLES SUBMERGED IN FLOOD WATER
ON ALVARADO ROAD.
&&
PGThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:24 PM PDT | Areal Flood Advisory | SGX | San Diego | 8 hr |
| Jul 19, 1:27 PM PDT | Areal Flood Advisory | SGX | Riverside, San Diego | 5 hr |
| Jul 19, 1:55 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 65 min |
| Jul 19, 1:58 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 19, 2:37 PM PDT | Areal Flood Advisory | SGX | San Diego | 4 hr |
| Jul 19, 2:50 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
| Jul 19, 3:07 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 19, 3:16 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Jul 19, 3:34 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 5 hr |
| Jul 19, 4:35 PM PDT | Flash Flood Warning | SGX | Riverside | 5 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.